# SDR EIA2000281

- Difficulty date: September 18, 2000
- Submitted: February 14, 2001
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 99107346
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EAC-MZJ - DURING C6 CHECK, FOUND WEB AT FS 385 TO FS 503, LBL 45 TO LBL 60 CORRODED AND CRACKED.  REPAIRED CUSP WEB AT FS 385 TO FS 503, LBL 45 TO LBL 60.  FABRICATED AND INSTALLED REPAIR CUSP WEB PER ECRA 944-053-075-2.  (M)
